# SDR GAIA99241

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  DURING A BHEC INSPECTION, FOUND TWO EACH HOLES CRACKED ON BBL 70.5 AT BS 780.95, LEFT SIDE.  REPAIRED RIP CORD IAW BOEING SB 57-0112 AND REO W00003.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
